Differential and Integral Equations

Tangent directions for a class of nonlinear evolution equations

Urszula Łędzewicz-Kowalewska

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 409-422.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451945

Mathematical Reviews number (MathSciNet)
MR945818

Zentralblatt MATH identifier
0718.47032

Subjects
Primary: 49B27
Secondary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx]

Citation

Łędzewicz-Kowalewska, Urszula. Tangent directions for a class of nonlinear evolution equations. Differential Integral Equations 1 (1988), no. 4, 409--422. https://projecteuclid.org/euclid.die/1372451945


Export citation